Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 137, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Inner ideal structure of nearly Artinian Lie algebras
Antonio Fernández López, Esther García and Miguel Gómez Lozano.
Proc. Amer. Math. Soc. 137 (2009), 1-9
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439417
Upper bounds for finite additive $2$-bases
Gang Yu.
Proc. Amer. Math. Soc. 137 (2009), 11-18
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439419
Parametric decomposition of powers of parameter ideals and sequentially Cohen-Macaulay modules
Nguyen Tu Cuong and Hoang Le Truong.
Proc. Amer. Math. Soc. 137 (2009), 19-26
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439420
The nonexistence of certain representations of the absolute Galois group of quadratic fields
Mehmet Haluk Sengün.
Proc. Amer. Math. Soc. 137 (2009), 27-35
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439421
A bound for the torsion conductor of a non-CM elliptic curve
Nathan Jones.
Proc. Amer. Math. Soc. 137 (2009), 37-43
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439422
Products of Brauer-Severi surfaces
Amit Hogadi.
Proc. Amer. Math. Soc. 137 (2009), 45-50
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439423
On the relation between the generalized Poincaré series and the Stöhr zeta function
Félix Delgado de la Mata and Julio José Moyano Fernández.
Proc. Amer. Math. Soc. 137 (2009), 51-59
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439424
A note on the effective non-vanishing conjecture
Qihong Xie.
Proc. Amer. Math. Soc. 137 (2009), 61-63
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439425
Multiple points in $\mathbf{P}^{2}$ and degenerations to elliptic curves
Ivan Petrakiev.
Proc. Amer. Math. Soc. 137 (2009), 65-71
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439426
Dirichlet’s theorem for polynomial rings
Lior Bary-Soroker.
Proc. Amer. Math. Soc. 137 (2009), 73-83
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439427
The wreath product of $\mathbb{Z}$ with $\mathbb{Z}$ has Hilbert compression exponent $\frac{2}3$
Tim Austin, Assaf Naor and Yuval Peres.
Proc. Amer. Math. Soc. 137 (2009), 85-90
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439428
Base loci of linear systems and the Waring problem
Massimiliano Mella.
Proc. Amer. Math. Soc. 137 (2009), 91-98
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439429
Niveau spectral sequences on singular schemes and failure of generalized Gersten conjecture
Paul Balmer.
Proc. Amer. Math. Soc. 137 (2009), 99-106
Abstract, references and article information
Full-text PDF
MathSciNet review: 2439430
Approximation of real numbers with rational number sequences
Risto Korhonen.
Proc. Amer. Math. Soc. 137 (2009), 107-113
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439431
On universal $C^{*}$-algebras generated by $n$ projections with scalar sum
Tatiana Shulman.
Proc. Amer. Math. Soc. 137 (2009), 115-122
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439432
On the spectrum of frequently hypercyclic operators
Stanislav Shkarin.
Proc. Amer. Math. Soc. 137 (2009), 123-134
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439433
A note on the cone restriction conjecture in the cylindrically symmetric case
Shuanglin Shao.
Proc. Amer. Math. Soc. 137 (2009), 135-143
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439434
Which measures are projections of purely unrectifiable one-dimensional Hausdorff measures
Marianna Csörnyei and Ville Suomala.
Proc. Amer. Math. Soc. 137 (2009), 145-154
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439435
On a Weyl inequality of operators in Banach spaces
Bernd Carl.
Proc. Amer. Math. Soc. 137 (2009), 155-159
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439436
Radial solutions for some nonlinear problems involving mean curvature operators in Euclidean and Minkowski spaces
C. Bereanu, P. Jebelean and J. Mawhin.
Proc. Amer. Math. Soc. 137 (2009), 161-169
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439437
Multiplicative bijections of semigroups of interval-valued continuous functions
Jesús Araujo.
Proc. Amer. Math. Soc. 137 (2009), 171-178
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439438
Bounded holomorphic functions with given maximum modulus on all circles
Piotr Kot.
Proc. Amer. Math. Soc. 137 (2009), 179-187
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439439
On a product of modified Bessel functions
Árpád Baricz.
Proc. Amer. Math. Soc. 137 (2009), 189-193
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439440
On the expected number of zeros of a random harmonic polynomial
Wenbo V. Li and Ang Wei.
Proc. Amer. Math. Soc. 137 (2009), 195-204
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439441
Analytic approximation of matrix functions and dual extremal functions
V. V. Peller.
Proc. Amer. Math. Soc. 137 (2009), 205-210
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439442
A spectral exclusion principle for unbounded subnormals
Sameer Chavan.
Proc. Amer. Math. Soc. 137 (2009), 211-218
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439443
The Schur property on projective and injective tensor products
Geraldo Botelho and Pilar Rueda.
Proc. Amer. Math. Soc. 137 (2009), 219-225
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439444
Holomorphic $L^{p}$-functions on coverings of strongly pseudoconvex manifolds
Alexander Brudnyi.
Proc. Amer. Math. Soc. 137 (2009), 227-234
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439445
Pointwise limits of Birkhoff integrable functions
José Rodríguez.
Proc. Amer. Math. Soc. 137 (2009), 235-245
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439446
Remarks on a Finsler-Laplacian
Vincenzo Ferone and Bernd Kawohl.
Proc. Amer. Math. Soc. 137 (2009), 247-253
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439447
Nakajima’s problem for general convex bodies
Daniel Hug.
Proc. Amer. Math. Soc. 137 (2009), 255-263
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439448
On closed $𝛿$-pinched manifolds with discrete abelian group actions
Yusheng Wang.
Proc. Amer. Math. Soc. 137 (2009), 265-272
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439449
A note on Ricci signatures
Dezhong Chen.
Proc. Amer. Math. Soc. 137 (2009), 273-278
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439450
Deformations of holomorphic Lagrangian fibrations
Justin Sawon.
Proc. Amer. Math. Soc. 137 (2009), 279-285
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439451
Asymmetry of convex sets with isolated extreme points
Gabor Toth.
Proc. Amer. Math. Soc. 137 (2009), 287-295
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439452
Generalized Kostant convexity theorems
Philip Foth.
Proc. Amer. Math. Soc. 137 (2009), 297-301
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439453
A note on almost disjoint families
Péter Komjáth.
Proc. Amer. Math. Soc. 137 (2009), 303-305
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439454
The complexity of maximal cofinitary groups
Bart Kastermans.
Proc. Amer. Math. Soc. 137 (2009), 307-316
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439455
Inequalities for quantum Fisher information
Paolo Gibilisco, Daniele Imparato and Tommaso Isola.
Proc. Amer. Math. Soc. 137 (2009), 317-327
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439456
Exponential ergodicity of non-Lipschitz stochastic differential equations
Xicheng Zhang.
Proc. Amer. Math. Soc. 137 (2009), 329-337
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439457
Geometric Brownian motion with delay: mean square characterisation
John A. D. Appleby, Xuerong Mao and Markus Riedle.
Proc. Amer. Math. Soc. 137 (2009), 339-348
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439458
A law of large numbers for arithmetic functions
Katusi Fukuyama and Yutaka Komatsu.
Proc. Amer. Math. Soc. 137 (2009), 349-352
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439459
Bounding matrix coefficients for smooth vectors of tempered representations
Binyong Sun.
Proc. Amer. Math. Soc. 137 (2009), 353-357
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439460
Suspension theorems for links and link maps
Mikhail Skopenkov.
Proc. Amer. Math. Soc. 137 (2009), 359-369
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439461
Combinatorial description of the homotopy groups of wedge of spheres
Hao Zhao and Xiangjun Wang.
Proc. Amer. Math. Soc. 137 (2009), 371-380
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439462
Finite $\mathbb Z/2\mathbb Z$-CW complexes which are not homotopically stratified by orbit type
Andrew Nicas and David Rosenthal.
Proc. Amer. Math. Soc. 137 (2009), 381-384
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439463
Homological stability of non-orientable mapping class groups with marked points
Elizabeth Hanbury.
Proc. Amer. Math. Soc. 137 (2009), 385-392
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439464
On the Farrell cohomology of the mapping class group of non-orientable surfaces
Graham Hope and Ulrike Tillmann.
Proc. Amer. Math. Soc. 137 (2009), 393-400
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2439465